Galois-fixed points in the Bruhat-Tits building of a reductive group
Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 2, pp. 169-174.

We give a new proof of a useful result of Guy Rousseau on Galois-fixed points in the Bruhat-Tits building of a reductive group.

Nous donnons une nouvelle preuve d'un résultat utile de Guy Rousseau sur les points fixes de Galois dans l'immeuble de Bruhat-Tits d'un groupe réductif.

DOI: 10.24033/bsmf.2391
Keywords: reductive group, Bruhat-Tits building, Galois fixed points
@article{BSMF_2001__129_2_169_0,
     author = {Prasad, Gopal},
     title = {Galois-fixed points in the {Bruhat-Tits} building of a reductive group},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {169--174},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {2},
     year = {2001},
     doi = {10.24033/bsmf.2391},
     zbl = {0992.20032},
     mrnumber = {1871292},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2391/}
}
TY  - JOUR
AU  - Prasad, Gopal
TI  - Galois-fixed points in the Bruhat-Tits building of a reductive group
JO  - Bulletin de la Société Mathématique de France
PY  - 2001
DA  - 2001///
SP  - 169
EP  - 174
VL  - 129
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2391/
UR  - https://zbmath.org/?q=an%3A0992.20032
UR  - https://www.ams.org/mathscinet-getitem?mr=1871292
UR  - https://doi.org/10.24033/bsmf.2391
DO  - 10.24033/bsmf.2391
LA  - en
ID  - BSMF_2001__129_2_169_0
ER  - 
%0 Journal Article
%A Prasad, Gopal
%T Galois-fixed points in the Bruhat-Tits building of a reductive group
%J Bulletin de la Société Mathématique de France
%D 2001
%P 169-174
%V 129
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2391
%R 10.24033/bsmf.2391
%G en
%F BSMF_2001__129_2_169_0
Prasad, Gopal. Galois-fixed points in the Bruhat-Tits building of a reductive group. Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 2, pp. 169-174. doi : 10.24033/bsmf.2391. http://www.numdam.org/articles/10.24033/bsmf.2391/

[1] Borel (A.), Springer (T.A.) - Rationality properties of linear Algebraic groups II, Tohoku Math. J., 20 (1968), pp.443-497. | MR | Zbl

[2] Bruhat (F.), Tits (J.) - Groupes réductifs sur un corps local II, Publ. Math. IHES 46, 1984. | Numdam | Zbl

[3] Prasad (G.), Raghunathan (M.S.) - Topological central extensions of semi-simple groups over local fields, Ann. Math. 119 (1984), pp.143-268. | MR | Zbl

[4] Rousseau (G.) - Immeubles des groupes réductifs sur les corps locaux, Thèse Université de Paris-Sud, Orsay, 1977. | Zbl

[5] Serre (J.-P.) - Local Fields, Graduate Texts in Mathematics, Springer-Verlag, New York, 1979. | MR | Zbl

[6] Steinberg (R.) - Regular elements of semi-simple groups, Publ. Math. IHES 25, 1965. | Numdam | Zbl

[7] Tits (J.) - Classification of algebraic semisimple groups, Proc. AMS Symp. Pure Math. Vol. IX, 1966, pp.33-62. | MR | Zbl

[8] Tits (J.) - Reductive groups over local fields, Proc. AMS Symp. Pure Math. Vol. XXXIII, 1979, Part 1, pp.29-69. | MR | Zbl

Cited by Sources: